MAUDE Adverse Event Report: CONVATEC INC CURE CATHETER; CATHETER, STRAIGHT

CONVATEC INC CURE CATHETER; CATHETER, STRAIGHT
Model Number M12C
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
End user states "white paper particles/ dust in boxes and gets on catheters if he opens them." this emdr covers the unknown number of catheters associated with the defect.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Investigation findings: 1.Complaint history: first complaint (jan 2025): significant paper debris attached to catheter.Second complaint (sep 2025): minor paper scraps on pouch, less severe than first incident.2.Sample & site inspection: retained samples: 2 out of 13 showed minor paper scraps; no major accumulation.Workshop inspection: noticeable reduction in paper debris around equipment since first capa.3.5m1e root cause analysis: man: all packing staff trained and compliant with inspection protocols.Machine: ybz003 blister packing machine used.No equipment faults; parameters within spec.Blade wear after ~2 months caused increased paper scraps.Material: issue due to mechanical cutting, not material quality.Method: sops were clear and followed; blade wear not detected early.Environment: no changes.Measurement: final inspection records showed all products passed.Root cause: premature blade wear on ybz003 machine during apr¿may 2025 led to increased paper scraps during pouch cutting, which transferred to the product.Corrective & preventive actions (capa) implemented: blade replacement: shifted from fixed 3-month cycle to dynamic + scheduled replacement.Inspection protocols: 100 percent inspection for foreign particles.Dust control: suction devices installed.Training: reinforced for packing staff.Ongoing improvements: differentiated blade cycles: adjusted per machine usage (e.G., ybz013 to monthly).Proactive monitoring: operators report scrap increase immediately.Customer communication: enhanced feedback loop and transparency.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005471919.

Brand Name
CURE CATHETER
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22728480
Report Number1049092-2025-00214
Device Sequence Number13009235
Product Code EZD
UDI-Device Identifier00815947020079
UDI-Public00815947020079
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM12C
Device Lot Number25B06702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale